MathSciNet Relay Station
MathSciNet bibliographic data
MR984511 (90g:17011) 17B10 (14M17 20G05 22E47)
Brylinski, Ranee Kathryn Limits of weight spaces, Lusztig's $q$-analogs, and fiberings of adjoint orbits. J. Amer. Math. Soc. 2 (1989), no. 3, 517–533.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement